# SDR CALA2025042204129

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, INTENRAL STRUCTURE RIB STA 129.5 FOUND CRACK AT #2 STIFFENER.  REPAIRED RIB STA 129.50, STIFFENER#2 AS PER REF. B737 SRM 55-10-09-2R-4, 4B (1).  REPAIRED RIB STA 129.50, STIFFENER#2 AS PER REF. B737 SRM 55-10-09-2R-4, 4B (1).
